MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW QUICK RELEASE TAPERED REAMER

FH INDUSTRIE ARROW; ARROW QUICK RELEASE TAPERED REAMER
Model Number 269480
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
The reamers received seem to have only half of the drill shaft fluted.This made for very poor performance and also caused metal shavings to be produced while being used.

Brand Name
ARROW
Common Device Name
ARROW QUICK RELEASE TAPERED REAMER
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
cécilia hernoux
3 rue de la foret
heimsbrunn, 68990
FR   68990
MDR Report Key12882513
Report Number3003898228-2021-00010
Device Sequence Number4802679
Product Code KWS
UDI-Device Identifier03661489694806
UDI-Public03661489694806
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number269480
Device Lot NumberCM21885
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown